# SDR AALA202203157413

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 78,664 hours, 30,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Post
- Part number: D5311104920500
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND SIDE WINDSHIELD CENTER POST REQUIRES REPLACEMENT PER EO 5319Y017-003 AND EA 333775. REPLACED WINDSHIELD CENTER POST PER EO 5319Y017-003 AND EA 333775.
